# SDR FDEA201001250258

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 63,246 hours, 13,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STA XORS 690 AND STA XORS 700, 05 EACH FASTENER HOLES FOUND   CRACKED INDICATION.  REPAIR IAW EA1-5710-132339.
